# SDR HNAA2015092500285

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 50,185 hours, 59,971 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Part number: AJA4N176
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DURING GROUND POWER.  NOTICED SMOKE FROM APU COMPARTMENT.  FIRE DETECTOR LIGHT ILLLUMINATED.  MANUALLY DISCHARGED FIRE BOTTLE.  RED DISK DID NOT DISCHARGE.  R & R 2449-K62 RELAY IAW MM 24-31-09.  PN ON AND OFF AJ-A4N-176.  R & R START GENERATOR FOR APU IAW WC 24-30-02R.  REACTIVATED SYSTEM, RAN APU, OPS CHECKED GOOD.
